# SDR CALA2024050701369

- Difficulty date: April 27, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T311045
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809 L/H BHD CHORD (2EA) CRACK FOUND RUNNING AT 1 O`CLOCK AND 7 O`CLOCK POSITION THROUGH THICKNESS IN DEPTH ON SECOND LAYER.  FX STA 1809-1788 STR-8L - STR12AL DOUBLER REPLACED AS PER EC/RA 5380-01390 REV- PART 1: INTERIM REPAIR.
